| Model Number |
421614 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the catheters were assembled backwards in the packaging and caused the user to have to touch the catheter.No medical intervention was required.
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations." section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description